Recurring Yeast Infection due to AntibioticsHello! Can someone please help me.
I get recurring yeast infections due to the antibiotics my doctors prescribe. It is extremely uncomfortable with itching, burning and thickish whitish-yellowish discharge. I try the creams off the shelf, but this time, it doesn't seem to have worked and is really painful. I want to try homeopathy. What should I take and can dosage be specified as well? I am 27 years old and also have an IUD (contraception). Does anyone know if the yeast infection can have any effect on an IUD? Also, after sexual intercourse it burns tremendously. The pain also seems to come on more during the mornings and then at night before bed.
Thank you very much!
wadia on 2009-01-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.